# SDR GTIA9800064

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: 1315
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - AFT COMPARTMENT FLOOR EMERGENCY LIGHTS BURNED OUT.  REMOVED AND REPLACED EMERGENCY LIGHT LAMPS AS REQUIRED IAW DC9 MM CHAPTER 33-50-0.  (X)
